# SDR VNAA2017071411101

- Difficulty date: July 14, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 13026
- Aircraft time: 16,148 hours, 11,869 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APU START THE CREW RECEIVED A RIGHT AIR CONDITIONING PACK AUTO FAILED WITH THE PACK TEMPERATURE GOING TO 99 DEGREES. CAUSING SMOKE AND FUMES TO FILL THE CABIN.
